# SDR N6WA2015051401

- Difficulty date: May 14, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 26,284 hours, 17,819 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Noisy
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT SQUEALS.  PERFORMED INSPECTION OF & CLEANING OF THE RT OVERWING EMER EXIT IAW AMM 52-21-00.  NO DEFECTS NOTED AT THIS TIME.
